# SDR DALA2024110510669

- Difficulty date: November 4, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 69,582 hours, 32,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3734, CORROSION ON LH SIDE PLATE BTW STA 500H TO 500I AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: CORROSION LEVEL 2. LH SIDE PLATE BTW STA 500H TO 500I AT FWD CARGO COMPARTMENT WAS REPLACED PER B737-800 51-40-02-0G. (LP0644644)
